# SDR IXXA9700089

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON A SUPPORT FITTING AT FUSELAGE STATION 1200, LONGERON 32 RIGHT.  REPAIR ACCOMPLISHED REMOVAL OF THE FITTING, FABRICATION AND INSTALLATION OF A NEW FITTING IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SRM 51-1-8, 51-1-21 AND ENGINEERING ORDER 51-DC8-716.
